Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2617 Publications


2016 | Journal Article | IST-REx-ID: 1522 | OA
S. Avvakumov, “The classification of certain linked 3-manifolds in 6-space,” Moscow Mathematical Journal, vol. 16, no. 1. Independent University of Moscow, pp. 1–25, 2016.
View | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1523 | OA
A. Gundert and U. Wagner, “On topological minors in random simplicial complexes,” Proceedings of the American Mathematical Society, vol. 144, no. 4. American Mathematical Society, pp. 1815–1828, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Conference Paper | IST-REx-ID: 1524 | OA
A. Beica, C. C. Guet, and T. Petrov, “Efficient reduction of kappa models by static inspection of the rule-set,” presented at the HSB: Hybrid Systems Biology, Madrid, Spain, 2016, vol. 9271, pp. 173–191.
View | DOI | Download Preprint (ext.)
 

2016 | Conference Paper | IST-REx-ID: 1526 | OA
T. A. Henzinger, J. Otop, and R. Samanta, “Lipschitz robustness of timed I/O systems,” presented at the VMCAI: Verification, Model Checking and Abstract Interpretation, St. Petersburg, FL, USA, 2016, vol. 9583, pp. 250–267.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1529 | OA
K. Chatterjee, M. Chmelik, R. Gupta, and A. Kanodia, “Optimal cost almost-sure reachability in POMDPs,” Artificial Intelligence, vol. 234. Elsevier, pp. 26–48, 2016.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2016 | Journal Article | IST-REx-ID: 1545 | OA
P. Nam, M. M. Napiórkowski, and J. Solovej, “Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations,” Journal of Functional Analysis, vol. 270, no. 11. Academic Press, pp. 4340–4368, 2016.
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1552 | OA
Q. Qi, M. Toll Riera, K. Heilbron, G. Preston, and R. C. Maclean, “The genomic basis of adaptation to the fitness cost of rifampicin resistance in Pseudomonas aeruginosa,” Proceedings of the Royal Society of London Series B Biological Sciences, vol. 283, no. 1822. Royal Society, The, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1599 | OA
E. Kiermaier et al., “Polysialylation controls dendritic cell trafficking by regulating chemokine recognition,” Science, vol. 351, no. 6269. American Association for the Advancement of Science, pp. 186–190, 2016.
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 

2016 | Journal Article | IST-REx-ID: 1608 | OA
C. Sadel, “Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel,” Annales Henri Poincare, vol. 17, no. 7. Birkhäuser, pp. 1631–1675, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1612 | OA
A. Kazda, “CSP for binary conservative relational structures,” Algebra Universalis, vol. 75, no. 1. Springer, pp. 75–84, 2016.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications